About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 458983, 17 pages
http://dx.doi.org/10.1155/2012/458983
Research Article

On a Nonsmooth Vector Optimization Problem with Generalized Cone Invexity

1Department of Mathematics, Xidian University, Xi’an 710071, China
2College of Mathematics and Computer, Yangtze Normal University, Fuling 408100, China

Received 4 September 2012; Accepted 12 October 2012

Academic Editor: Ferenc Hartung

Copyright © 2012 Hehua Jiao and Sanyang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hehua Jiao and Sanyang Liu, “On a Nonsmooth Vector Optimization Problem with Generalized Cone Invexity,” Abstract and Applied Analysis, vol. 2012, Article ID 458983, 17 pages, 2012. doi:10.1155/2012/458983